A compactness theorem of n-harmonic maps
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 4, p. 509-519
@article{AIHPC_2005__22_4_509_0,
     author = {Wang, Chang You},
     title = {A compactness theorem of $n$-harmonic maps},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {22},
     number = {4},
     year = {2005},
     pages = {509-519},
     doi = {10.1016/j.anihpc.2004.10.007},
     zbl = {02191852},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2005__22_4_509_0}
}
Wang, Chang You. A compactness theorem of $n$-harmonic maps. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 4, pp. 509-519. doi : 10.1016/j.anihpc.2004.10.007. http://www.numdam.org/item/AIHPC_2005__22_4_509_0/

[1] Bethuel F., Weak limits of Palais-Smale sequences for a class of critical functionals, Calc. Var. Partial Differential Equations 1 (3) (1993) 267-310. | MR 1261547 | Zbl 0812.58018

[2] Bethuel F., On the singular set of stationary harmonic maps, Manuscripta Math. 78 (1993) 417-443. | MR 1208652 | Zbl 0792.53039

[3] Chen Y.M., The weak solutions to the evolution problems of harmonic maps, Math. Z. 201 (1) (1989) 69-74. | MR 990189 | Zbl 0685.58015

[4] Coifman R., Lions P., Meyer Y., Semmes S., Compensated compactness and Hardy spaces, J. Math. Pures Appl. 72 (1993) 247-286. | MR 1225511 | Zbl 0864.42009

[5] Evans L.C., Partial regularity for stationary harmonic maps into spheres, Arch. Rational Mech. Anal. 116 (1991) 101-113. | MR 1143435 | Zbl 0754.58007

[6] Evans L.C., Weak Convergence Methods for Nonlinear Partial Differential Equations, CBMS Regional Conf. Ser. in Math., vol. 74, 1990. | MR 1034481 | Zbl 0698.35004

[7] Evans L.C., Gariepy R., Measure Theory and Fine Properties of Functions, Stud. Adv. Math., CRC Press, Boca Raton, FL, 1992. | MR 1158660 | Zbl 0804.28001

[8] Fefferman C., Stein E., H p spaces of several variables, Acta Math. 129 (1972) 137-193. | MR 447953 | Zbl 0257.46078

[9] Freire A., Müller S., Struwe M., Weak convergence of wave maps from (1+2)-dimensional Minkowski space to Riemannian manifolds, Invent. Math. 130 (3) (1997) 589-617. | MR 1483995 | Zbl 0906.35061

[10] Freire A., Müller S., Struwe M., Weak compactness of wave maps and harmonic maps, Ann. Inst. H. Poincaré Anal. Non Linéaire 15 (6) (1998) 725-754. | Numdam | MR 1650966 | Zbl 0924.58011

[11] Fuchs M., The blow-up of p-harmonic maps, Manuscripta Math. 81 (1-2) (1993) 89-94. | MR 1247590 | Zbl 0794.58012

[12] Hélein F., Regularite des applications faiblement harmoniques entre une surface et variete riemannienne, C. R. Acad. Sci. Paris 312 (1991) 591-596. | MR 1101039 | Zbl 0728.35015

[13] Hardt R., Lin F.H., Mappings minimizing the L p norm of the gradient, Comm. Pure Appl. Math. 40 (5) (1987) 555-588. | MR 896767 | Zbl 0646.49007

[14] Hardt R., Lin F.H., Mou L., Strong convergence of p-harmonic mappings, in: Progress in Partial Differential Equations: The Metz Surveys, 3, Pitman Res. Notes Math. Ser., vol. 314, Longman Sci. Tech., Harlow, 1994, pp. 58-64. | MR 1316190 | Zbl 0833.35038

[15] Hélein F., Harmonic Maps, Conservation Laws and Moving Frames, Cambridge Tracts in Math., vol. 150, Cambridge Univ. Press, Cambridge, 2002. | MR 1913803 | Zbl 1010.58010

[16] Hungerbhler N., m-harmonic flow, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 24 (4) (1997) 593-631, (1998). | Numdam | MR 1627342 | Zbl 0911.58011

[17] Iwaniec T., Martin G., Quasiregular mappings in even dimensions, Acta Math. 170 (1) (1993) 29-81. | MR 1208562 | Zbl 0785.30008

[18] John F., Nirenberg L., On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961) 415-426. | MR 131498 | Zbl 0102.04302

[19] Lions P.L., The concentration-compactness principle in the calculus of variations: the limit case, I, Rev. Mat. Iberoamericana 1 (1) (1985) 145-201. | MR 834360 | Zbl 0704.49005

[20] Lions P.L., The concentration-compactness principle in the calculus of variations: the limit case, II, Rev. Mat. Iberoamericana 1 (2) (1985) 45-121. | MR 850686 | Zbl 0704.49006

[21] Luckhaus S., Convergence of minimizers for the p-Dirichlet integral, Math. Z. 213 (3) (1993) 449-456. | MR 1227492 | Zbl 0798.58022

[22] Sacks J., Uhlenbeck K., The existence of minimal immersions of 2-spheres, Ann. of Math. 113 (1981) 1-24. | MR 604040 | Zbl 0462.58014

[23] Schoen R., Uhlenbeck K., A regularity theory for harmonic maps, J. Differential Geom. 17 (2) (1982) 307-335. | MR 664498 | Zbl 0521.58021

[24] Shatah J., Weak solutions and development of singularities of the SU2 σ-model, Comm. Pure Appl. Math. 41 (4) (1988) 459-469. | Zbl 0686.35081

[25] Strzelecki P., Zatorska-Goldstein A., A compactness theorem for weak solutions of higher-dimensional H-systems, Duke Math. J. 121 (2) (2004) 269-284. | MR 2034643 | Zbl 1054.58008

[26] Toro T., Wang C.Y., Compactness properties of weakly p-harmonic maps into homogeneous spaces, Indiana Univ. Math. J. 44 (1) (1995) 87-113. | MR 1336433 | Zbl 0826.58014

[27] Uhlenbeck K., Connections with L p -bounds on curvature, Comm. Math. Phys. 83 (1982) 31-42. | MR 648356 | Zbl 0499.58019

[28] Wang C.Y., Bubble phenomena of certain Palais-Smale sequences from surfaces to general targets, Houston J. Math. 22 (3) (1996) 559-590. | MR 1417632 | Zbl 0879.58019

[29] Wang C.Y., Stationary biharmonic maps from R n into a Riemannian manifold, Comm. Pure Appl. Math. LVII (2004) 0419-0444. | MR 2026177 | Zbl 1055.58008

[30] Wang C.Y., Biharmonic maps from R 4 into a Riemannian manifold, Math. Z. 247 (1) (2004) 65-87. | MR 2054520 | Zbl 1064.58016